MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE RENEWAL; 72203013 @PLATINUM, INCISORPLS BLADE

MEDLINE INDUSTRIES INC. MEDLINE RENEWAL; 72203013 @PLATINUM, INCISORPLS BLADE
Model Number REP112994
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that a device got stuck in the patient's knee mid surgery and required removal.A new blade was opened to finish the procedure.The patient was reportedly undergoing a left knee scope and during the procedure the blade broke requiring the surgeon to manually remove the blade by hand.The surgeon opened another shaver and completed the procedure without further incident.No serious injury or follow up medical care was reported related to the customer reported issue.No additional medication was required as a result of the reported incident.There was no report of any adverse patient consequence, no effect on the patient's stability, and no medical intervention required as a result of the incident.No additional information is available.Due to the reported issue and in an abundance of caution this is an mdr reportable event.The actual sample was returned to for evaluation however a root cause could not be determined.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that a device got stuck in the patient's knee mid surgery and required removal.A new blade was opened to finish the procedure without further incident.

Brand Name
MEDLINE RENEWAL
Common Device Name
72203013 @PLATINUM, INCISORPLS BLADE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10421267
Report Number3032391-2020-00005
Device Sequence Number16879738
Product Code HAB
UDI-Device Identifier10888277354692
UDI-Public10888277354692
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREP112994
Device Catalogue Number72203013RH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2020
Initial Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight98